# SDR 20000406SH026

- Difficulty date: December 9, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N39112
- Make and model: Bell 206L-1
- Aircraft serial: 45652
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Condition: Vibrates
- Location: Starter/Gen
- Part time: 71 hours
- Component: Starter/Generator
- Component part number: 23081018
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMATURE VIBRATES EXCESSIVELY AT OPERATING SPEED.  FAILED AFTER 71.3 TSO.  REMOVED AND REPLACED.  (X)
